# SDR SIMA20130622003

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 7,082 hours, 4,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSP, FOUND THE RT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R BULB IAW AMM 31-51-15.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
